American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jeffrey Fox and Peter Haskell. Hodge decompositions and Dolbeault complexes on normal surfaces . Trans. Amer. Math. Soc. 343 (1994) 765-778. MR 1191611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jorge Hounie. The Mizohata structure on the sphere . Trans. Amer. Math. Soc. 334 (1992) 641-649. MR 1061777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rainer Felix. Solvability of differential equations with linear coefficients of real type . Trans. Amer. Math. Soc. 293 (1986) 583-591. MR 816311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pierre Lévy-Bruhl. Conditions suffisantes de r\'esolubilit\'e locale pour des op\'erateurs invariants \`a gauche sur des groupes nilpotents. II . Trans. Amer. Math. Soc. 293 (1986) 593-603. MR 816312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hubert Goldschmidt. Duality theorems in deformation theory . Trans. Amer. Math. Soc. 292 (1985) 1-49. MR 805952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kil Hyun Kwon. Concatenations applied to analytic hypoellipticity of operators with double characteristics . Trans. Amer. Math. Soc. 283 (1984) 753-763. MR 737898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonard F. Richardson. Global solvability on compact Heisenberg manifolds . Trans. Amer. Math. Soc. 273 (1982) 309-317. MR 664044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steven G. Krantz. Lipschitz spaces on stratified groups . Trans. Amer. Math. Soc. 269 (1982) 39-66. MR 637028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aroldo Kaplan. Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms . Trans. Amer. Math. Soc. 258 (1980) 147-153. MR 554324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jorge Hounie. Globally hypoelliptic and globally solvable first-order evolution equations . Trans. Amer. Math. Soc. 252 (1979) 233-248. MR 534120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles Rockland. Hypoellipticity on the Heisenberg group-representation-theoretic criteria . Trans. Amer. Math. Soc. 240 (1978) 1-52. MR 0486314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Suresh H. Moolgavkar. On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds . Trans. Amer. Math. Soc. 212 (1975) 173-197. MR 0458515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. J. Kohn. Global regularity for $\bar \partial $ on weakly pseudo-convex manifolds . Trans. Amer. Math. Soc. 181 (1973) 273-292. MR 0344703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. B. Folland. The tangential Cauchy-Riemann complex on spheres . Trans. Amer. Math. Soc. 171 (1972) 83-133. MR 0309156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1